# SDR DALA2015122607724

- Difficulty date: December 26, 2015
- Submitted: December 26, 2015
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 32,121 hours, 28,843 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN OVERNIGHT CHECK, MAINTENANCE FOUND LT AND RT OVERWING EMERGENCY EXIT MARKERS INOPERATIVE. THE EMERGENCY LIGHT BATTERY AND POWER SUPPLY B5-121WERE REPLACED FOR THE EMERGENCY OVERWING LIGHTS. OPS CHECKED OK.
